JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTREME PRESERVERS OF TERM RANK INEQUALITIES OVER NONBINARY BOOLEAN SEMIRING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTREME PRESERVERS OF TERM RANK INEQUALITIES OVER NONBINARY BOOLEAN SEMIRING
Beasley, LeRoy B.; Heo, Seong-Hee; Song, Seok-Zun;
  PDF(new window)
 Abstract
The term rank of a matrix A over a semiring is the least number of lines (rows or columns) needed to include all the nonzero entries in A. In this paper, we characterize linear operators that preserve the sets of matrix ordered pairs which satisfy extremal properties with respect to term rank inequalities of matrices over nonbinary Boolean semirings.
 Keywords
term rank;linear operator;nonbinary Boolean semiring;
 Language
English
 Cited by
 References
1.
L. B. Beasley, A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc. 42 (2005), no. 2, 223-241. crossref(new window)

2.
L. B. Beasley, A. E. Guterman, Linear preservers of extremes of rank inequalities over semirings, J. Math. Sciences 131 (2005), no. 5, 5919-5938. crossref(new window)

3.
L. B. Beasley, A. E. Guterman, Y. B. Jun, and S. Z. Song, Linear preservers of extremes of rank inequalities over semirings: row and column ranks, Linear Algebra and Its Applications, 413 (2006), no. 2-3, 495-509. crossref(new window)

4.
L. B. Beasley, S. G. Lee, and S. Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl. 350 (2002), 263-272. crossref(new window)

5.
L. B. Beasley and N. J. Pullman, Term rank, permanent and rook polynomial preservers, Linear Algebra Appl. 90 (1987), 33-46. crossref(new window)

6.
L. B. Beasley, S. Z. Song, and K. T. Kang, Preservers of term ranks of symmetric matrices, Linear Algebra Appl. 436 (2012), no. 6, 1727-1738. crossref(new window)

7.
K. T. Kang, S. Z. Song, and L. B. Beasley, Linear preservers of term ranks of matrices over semirings, Linear Algebra Appl. 436 (2012), no. 7, 1850-1862. crossref(new window)

8.
S. Kirkland and N. J. Pullman, Linear operators preserving invariants of nonbinary matrices, Linear and Multilinear Algebra 33 (1992), no. 3-4, 295-300. crossref(new window)

9.
C. K. Li and S. Pierce, Linear preserver problems, Amer. Math. Monthly 108 (2001), no. 7, 591-605. crossref(new window)

10.
S. Pierce and others, A survey of linear preserver problems contents, Linear and Multilinear Algebra 33 (1992), no. 1-2, 1-119. crossref(new window)

11.
S. Z. Song and M. H. Kang, Linear Preservers of Extremes of Matrix Pairs Over Nonbinary Boolean Algebra, Bull. Malays. Math. Sci. Soc. 36 (2013), no. 1, 73-81.

12.
S. Z. Song, M. H. Kang, and Y. B. Jun, Extreme sets of rank inequalities over Boolean matrices and their preservers, Commun. Korean Math. Soc. 28 (2013), no. 1, 1-9. crossref(new window)